MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP CC TRIO FLAT PE HC LINER 28 / C; ACETABULAR PE HC LINER

MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP CC TRIO FLAT PE HC LINER 28 / C; ACETABULAR PE HC LINER
Model Number 01.26.2839HCT
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17 march 2021: lot 156954: (b)(4) items manufactured and released on 08-apr-2016.Expiration date: 2021-03-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event since 1-jan-2017.Additional implant involved: ball heads: cocr 01.25.012 cocr ball head 12/14 ø 28 size m 0 (k072857) lot.162046.Batch review performed on 17 march 2021: lot 162046: (b)(4) items manufactured and released on 11-may-2016.Expiration date: 2021-04-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event since 1-jan-2017.Additional implant involved: cup: versafitcup cc trio 01.26.45.1148 acetabular shell cc trio no-hole ø 48 (k122911) lot.161601.Batch review performed on 06 april 2021: lot 161601: (b)(4) items manufactured and released on 20-jun-2016.Expiration date: 2021-06-08.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any similar reported event since 1-jan-2017.Clinical evaluation performed by medical affairs manager: acetabular component revision performed 4.5 years after cementless total hip arthroplasty in a (b)(6) year old woman.Although no lateral projection is available, in the radiographic image provided the position of the acetabular cup appears to be inadequate.We cannot tell if this is the result of post-surgery migration or the surgeon's choice: in the latter case, no explanation for this decision was supplied.In these conditions, it is very likely that part of the femoral stem may impinge with the acetabular rim and therefore dislocation occurs.The cause of dislocation should be defined as cup position.The cause for such cup position is unknown.
 
Event or Problem Description
Revision surgery 4 years and 6 months after primary for hip anterior luxation.The surgeon revised successfully the cup, inlay and head with double mobility versacem and biolox option 28 xl.

Brand Name
LINER: VERSAFITCUP CC TRIO FLAT PE HC LINER 28 / C
Common Device Name
ACETABULAR PE HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11618156
Report Number3005180920-2021-00265
Device Sequence Number3866487
Product Code LZO
UDI-Device Identifier07630030807091
UDI-Public07630030807091
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/22/2021
Device Model Number01.26.2839HCT
Device Catalogue Number01.26.2839HCT
Device Lot Number156954
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2021
Initial Report FDA Received Date04/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient Weight75